Results 1 to 3 of 3

Thread: Paxil withdraw

  1. #1
    Wishie's Avatar
    Forum Addiction:

    Join Date
    Feb 2017
    Gender
    Transgender
    Location
    Ontario, Canada
    Posts
    92
    I'm feeling
    ContentContent
    Mentioned
    0 Post(s)

    Paxil withdraw

    It's been 11 days since I've been tapering off Paxil. There is these brain zapping I'm getting. It's an almost full body experience, like a sudden shock originating from the brain going to all your limbs. Then there's this after-ache that feels like when you get hit in the funny bone. Extremely nauseating and uncomfortable, but not really pain. Does this start to go away?

  2. #2
    Doseone's Avatar
    Forum Addiction:

    Join Date
    Jul 2017
    Gender
    Male
    Posts
    319
    Mentioned
    1 Post(s)
    I quit cold turkey and all symptoms went away eventually. I don't remember how long it took, but yeah (It was like 8 years ago or so). Those withdrawals were horrible.

  3. #3
    Ironman's Avatar
    Forum Addiction:

    Join Date
    Aug 2012
    Gender
    Male
    Location
    USA
    Posts
    2,309
    Mentioned
    23 Post(s)
    They should go away, but like @Doseone - I have no idea how long they will last. I started having them after going without for 24 hours. I must be really sensitive to medications.

    As much as I can't stand being on this medication for the sweating and weight gain, it's helped me.

    I was down from 20mg to 15mg/day for nearly five months before accumulated stress with job and family got to me. I have been through a lot so far in 2018, but managed to get through most of it with less medication. I am back up to 20mg for now, but I will go down again soon.

Made with <3
Anxiety Space is not a replacement for a fully qualified doctor.